# SDR KNNA200700031

- Difficulty date: May 8, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N413JG
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- Aircraft time: 60,395 hours, 54,138 cycles
- Engine: Pwa JT8D17
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 7075T6
- Part serial: PO974
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SURFACE CORROSION AT SHEAR TIE ON BS 787, LOWER LOBE, BETWEEN STR 27L AND STR 27R, ACO NR 075370 REV 1.  PROVIDE INSTRUCTIONS ON REPAIR AT BS 787, LOWER LOBE, BETWEEN STR 27L AND STR 27R SRM 53-10-4 FIGURE 7.
